# SDR 2021F00282

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: General aviation
- Make and model: Airbus EC135 P3
- System (JASC): 6720 · Tail Rotor Control System
- Part: Lever
- Part number: L673M40A9001
- Condition: Worn
- Location: Tail Rotor
- Component: Actuator
- Component part number: L673M40A1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MANY EC135 SERIES AIRFRAMES, EXCESSIVE WEAR HAS BEEN NOTED ON A PRIMARY FLIGHT CONTROL LEVER. SPECIFICALLY THE TAIL ROTOR HYDRAULIC ACTUATOR INPUT LEVER. DIRECT CONTACT OF THIS LEVER WITH A STATIONARY COMPONENT CAUSES ABRASION AND WILL EVENTUALLY LEAD TO FAILURE OF THE LEVER, AND LOSS OF CONTROL OF THE HELICOPTER. CURRENT INSPECTION REQUIREMENTS AND LIMITATIONS ARE INSUFFICIENT.
